Buy it Again
Signature Care Pain Relief Sinus Congestion Acetaminophen 325mg Non Drowsy Caplet - 24 Count

Signature Care Pain Relief Sinus Congestion Acetaminophen 325mg Non Drowsy Caplet - 24 Count

Pain Relief, Sinus Congestion, Non-Drowsy Daytime, 325 mg, Caplets

Other Information: Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date and lot number. Misc: Acetaminophen 325 mg - Pain reliever/Fever reducer. Phenylephrine HCl 5 mg - Nasal decongestant. Relief of: headache, sinus pressure, nasal congestion. Quality guaranteed. Compare to Tylenol Sinus + Headache active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributors of Tylenol Sinus + Headache). 1-888-723-3929; www.betterlivingbrandsLLC.com. Our Promise: Quality & satisfaction 100% guaranteed or your money back.
Active Ingredients: In Each Caplet: Acetaminophen (325 mg), Phenylephrine HCl (5 mg). Purpose: Pain Reliever/Fever Reducer, Nasal Decongestant. Inactive Ingredients: Corn Starch, Crospovidone, D&C Yellow 10 Aluminum Lake, FD&C Blue 1 Aluminum Lake, FD&C Red 40 Aluminum Lake, Flavor, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Silica Gel, Sodium Starch Glycolate, Stearic Acid, Sucralose, Talc, Titanium Dioxide.
Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: blisters, rash, skin reddening. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen. ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug (If you do not know if your prescription drug c
Directions Directions: Do not take more than directed. Keep outer package for complete product information. Adults and Children 12 Years and Over: Take 2 caplets every 4 hours. Swallow whole - do not crush. chew, or dissolve. Do not take more than 10 caplets in 24 hours. Children Under 12 Years: Ask a doctor.
About the Producer Better Living Brands

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.